# SDR HNAA2013021400055

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE TO WING OTBD DRAG ANGLE WAS FOUND TO BE CRACKED.  REPAIRED DRAG ANGLE IAW EA 16-2013-042.  HIGH FREQUENCY EDDIE CURRENT WAS COMPLIED WITH IAW EA 16-2013-042. NO DEFECTS FOUND.
